Comments on various extensions of the Riemann–Liouville fractional derivatives : About the Leibniz and chain rule properties - Publikacja - MOST Wiedzy

Wyszukiwarka

Comments on various extensions of the Riemann–Liouville fractional derivatives : About the Leibniz and chain rule properties

Abstrakt

Starting from the Riemann–Liouville derivative, many authors have built their own notion of fractional derivative in order to avoid some classical difficulties like a non zero derivative for a constant function or a rather complicated analogue of the Leibniz relation. Discussing in full generality the existence of such operator over continuous functions, we derive some obstruction Lemma which can be used to prove the triviality of some operators as long as the linearity and the Leibniz property are preserved. As an application, we discuss some properties of the Jumarie’s fractional derivative as well as the local fractional derivative. We also discuss the chain rule property in the same perspective.

Cytowania

  • 5

    CrossRef

  • 8

    Web of Science

  • 8

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Communications in Nonlinear Science and Numerical Simulation nr 82, strony 1 - 9,
ISSN: 1007-5704
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Szafrańska A., Cresson J.: Comments on various extensions of the Riemann–Liouville fractional derivatives : About the Leibniz and chain rule properties// Communications in Nonlinear Science and Numerical Simulation -Vol. 82, (2020), s.1-9
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.cnsns.2019.104903
Weryfikacja:
Politechnika Gdańska

wyświetlono 20 razy

Publikacje, które mogą cię zainteresować

Meta Tagi